# SDR USAA050703

- Difficulty date: May 31, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 2 INCHES, LBL 24.75 BETWEEN STATIONS 947 AND 967.  REPLACED INTERCOSTAL IAW BOEING DRAWING 65C34059.  (M)
